# SDR UALA2013050303121

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 68,403 hours, 9,728 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 95
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITOR R2 RIGHT ENGINE FAILED TO IGNITE USING IGNITOR 2.  STATUS OK TO DEFER PER MEL7400D REVIEWED WITH TOMC.  REPLACED EXCITER BOX PER MM AND IGNITER PLUG PER MM.  MADE 2 SUCCESSFUL ENG STARTS.  NO FAULTS.
